On the convergence of certain Gauss-type quadrature formulas for unbounded intervals

  1. Bultheel, A. 1
  2. Díaz-Mendoza, C. 2
  3. González-Vera, P. 2
  4. Orive, R. 2
  1. 1 KU Leuven
    info

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Mathematics of Computation

ISSN: 0025-5718

Year of publication: 2000

Volume: 69

Issue: 230

Pages: 721-747

Type: Article

Data source: Scopus